# SDR AWXA0001756

- Difficulty date: May 14, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N5318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORD STRUCTURE AFT DECK SHEAR WEB HAS CORROSION AT STA 1710-1720 RBL 65-60 AND RBL 6.5-17.  CUT OUT DAMAGED AREA; FABBED AND INSTALLED FILLER, DOUBLER AND SHIMS IAW SRM 53-60-51 FIG 203, AFT CABIN DECK PLATE IAW SRM 51-40-02 AND SRM 53-60-51 FIG 203.
